# SDR FDEA201902110371

- Difficulty date: February 11, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT FORWARD RADIUS   OF LOWER VERTICAL CAP UPPER FORWARD LEFT HAND RADIUS STATION 2164 AND FOUND   CRACK INDICATION LEFT HAND SIDE LOWER VERTICAL STABILIZER REAR SPAR UPPER CAP FORWARD FLANGE   STATION 2164 CRACKED AREA TRIMMED AS PER SRM 55-30-02-2R FIGURE 201 REPAIR 5.   REPAIR CARRIED OUT AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 5400 FLIGHT CYCLES   AND REPETITIVE INSPECTION AT EVERY 2700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE   203 FIGURE 202 REPAIR 5. METHOD OF INSPECTION BY HIGH FREQUENCY EDDY CURRENT AND   ULTRASONIC  PER SN10550000.
